Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Apr 5, 2012, 1:08 AM CDT for Ashley County, Arkansas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2012, 1:08 AM CDT (06:08 UTC)
- Expired
- Apr 5, 2012, 1:40 AM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 185 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 1:50 AM CDT | HAIL 0.75 | Crossett, AR | PEA TO DIME SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 439 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
795
WWUS84 KJAN 050608
SPSJAN
ARZ074-050640-
ASHLEY AR-
108 AM CDT THU APR 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
108 AM CDT THU APR 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 8 MILES WEST OF WEST CROSSETT AT 108 AM CDT...MOVING EAST
AT 30 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3321 9213 3322 9209 3323 9210 3328 9204
3334 9159 3309 9157 3308 9214 3311 9214
3313 9212 3315 9211 3316 9214 3319 9214
TIME...MOT...LOC 0608Z 265DEG 26KT 3318 9211
$$
EECWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 4, 9:43 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Apr 4, 9:43 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 943 PM CDT WED APR 4 2012 .UPDATE...EVENING ANALYSIS SHOWED PLENTY OF DRY AIR HAD FOLLOWED THE WEDNESDAY MORNING MCS INTO MUCH OF OUR CWFA. PWATS HAD DROPPED TO JUST UNDER 1 INCH AT 00Z WITH VIRTUALLY NO LOW LEVEL CONVERGENCE NOTED IN THE IMMEDIATE AREA TO FOCUS ANY ADDITIONAL TSRA. HOWEVER LL MOISTURE RETURN HAD ALSO DEVELOPED UP THE SABINE RIVER VALLEY TO OUR W AND MID LEVEL 7-500MB LAPSE RATES REMAIN QUITE IMPRESSIVE AT NEARLY 8C ALONG THE MS RIVER. A FIRST BATCH OF ELEVATED SHRA OVER NRN AND CENTRAL LA WAS STRUGGLING TO DEVELOP SINCE 22Z AND HAVE BUMPED ALL POPS DOWNWARD THRU MIDNIGHT. THE MID LEVEL LOW SPINNING EWD ACROSS CENTRAL OK MOVES INTO NRN AR OVERNIGHT AND THEN WRN TN THURSDAY MORNING. LATEST RUC13 SHOWS SOME TSRA EVENTUALLY FORMING/DEVELOPING INTO SWRN/ SRN MS AFTER MIDNIGHT WITH MORE INTENSE ACTIVITY STAYING S OF I-10. MEANWHILE...HRR/SREF RUNS SHOW A SEPARATE AND MORE POTENT BAND OF TSRA FORMING ALONG A KPBF-KMLU-KLFT AXIS ABOUT 09Z-12Z AND EXPANDING QUICKLY EWD INTO THE WRN HALF OF CWFA THROUGH 15-18Z. THESE STORMS SHOULD REMAIN ELEVATED BUT PACK A BIT OF PUNCH WITH QUARTER SIZED HAIL AND BRIEF WIND GUSTS OF 50-60MPH BEING LIMITED BY WEAK LOW LEVEL WIND FIELDS/SHEAR. HAVE GENERALLY BACKED OFF ON OVERNIGHT POPS FOR OUR ERN PORTIONS AND THEN BOOSTED THEM IN THE MS PORTIONS THURSDAY MORNING AS A DISTINCT VORT TROUGH SWINGS THE FINAL ROUND OF STORMS THROUGH THE CWFA. THESE STORMS COULD INTENSIFY A BIT MORE AS THEY BECOME SURFACE BASED IN ERN MS AROUND MIDDAY THURSDAY AND LAST INTO THE AFTERNOON HOURS./40/ && .AVIATION...VFR CONDITIONS PREVAILED ACROSS ALL SITES THROUGH EARLY EVENING WITH ONLY CIRRUS LEVEL CLOUDS NOTED. EXPECT SOME BROKEN CLOUD LAYERS 4-6K FEET DEVELOPING FROM W TO E THROUGH 06Z. MVFR CONDITIONS DEVELOP 06Z-10Z TONIGHT...MAINLY SW OF HWY 49 AND SHOULD BECOME AREAS OF IFR CONDITIONS IN CONVECTION AND LOW STRATUS THROUGH 16Z THU MORNING. CONDITIONS RETURN TO MOSTLY VFR AGAIN W OF I-55 18Z-20Z WHILE MVFR HOLDS FOR LOCATIONS TO THE E. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE EARLY THU ACROSS THE FAR WRN AREAS GENERALLY ALONG AND WEST OF THE MS RIVER...THEN THE REST OF THE REGION AFTER DAYBREAK./40/ && .PREV DISCUSSION... /ISSUED 344 PM CDT WED APR 4 2012/ DISCUSSION...LATE THIS AFTERNOON INTO THURSDAY...AS ELUDED TO EARLIER THE EXPANSIVE AREA OF SHOWERS AND STORMS...NOW WELL OFFSHORE OVER THE NORTH CENTRAL GULF OF MEXICO...THAT MOVED ACROSS THE FORECAST AREA OVERNIGHT INTO THIS MORNING HELPED TO STABILIZE OUR AIRMASS FOR TODAY THUS LIMITING CONVECTIVE DEVELOPMENT. THE CIRRUS DEBRIS FROM SAID AREA REMAINS OVER A GOOD PORTION OF THE CWA BUT IS ERODING FROM WEST TO EAST. AS THE ATMOSPHERE WARMS AND SLOWLY DESTABILIZE LATE THIS AFTERNOON INTO THIS EVENING...ISOLATED SHOWERS OR STORMS COULD POPPING UP ACROSS THE AREA. MODELS CONTINUE TO SHOW THE AIRMASS OVER THE REGION GRADUALLY RECOVERING LATE THIS AFTERNOON AND INTO TONIGHT AHEAD OF A COLD FRONT CURRENTLY OVER EAST TEXAS AND A VIGOROUS UPPER LOW SPINNING INTO WEST CENTRAL OKLAHOMA. WHILE LITTLE MOVEMENT IS OCCURRING WITH THIS SYSTEM...AN UPPER LEVEL TROUGH DROPPING SOUTHEAST ACROSS THE PACIFIC NORTHWEST THIS EVENING WILL CAUSE THIS FRONT AND UPPER LOW TO SPEED ITS EASTWARD PROGRESSION UP A BIT... BRINGING IT CLOSER TO THE ARKLAMISS REGION OVERNIGHT...AND EVENTUALLY THROUGH THE REGION DURING THE COURSE OF THE DAY THURSDAY. CURRENT THINKING IS THAT IF WE INDEED SEE ANY SEVERE WEATHER ACROSS THE CWA...IT'LL BE FROM LATE TONIGHT INTO THURSDAY AS LOBES OF ASCENT ROTATE AROUND THE BASE OF THE AFOREMENTIONED UPPER LOW AIDING IN THE DEVELOPMENT OF CONVECTION. HIGH-RES AND EVEN SOME OF THE GLOBAL MODELS AGREE WITH THIS. ONCE AGAIN THE HIGH-RES MODELS HAVE DONE A GOOD JOB WITH THIS PATTERN/REGIME WE'RE CURRENTLY DEALING WITH. BECAUSE OF THIS...I'M FINDING IT DIFFICULT TO STRAY TOO FAR FROM THEIR ASSESSMENT. WITH THE ATMOSPHERE AGAIN IN THE PROCESS OF RECOVERING AND BETTER INSTABILITY IN PLACE...COUPLED WITH BETTER FORCING COMING IN FROM THE WEST...CONTINUED STEEP MID-LEVEL LAPSE RATES...AND ADEQUATE WIND SHEAR...SHOWERS AND STORMS SHOULD BEGIN TO INITIATE ACROSS NORTHERN AND CENTRAL LOUISIANA THIS EVENING...AND PUSH EAST NORTHEAST INTO THE FORECAST AREA LATER TONIGHT AND INTO THURSDAY. SOME MODELS ALSO SUGGEST THAT ACTIVITY COULD CONGEAL INTO A COMPLEX AND RACE THROUGH THE CWA OVERNIGHT INTO THURSDAY MORNING. WITH ALL OF THAT SAID...WILL CONTINUE TO MENTION THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS...WITH EVEN A TORNADO OR TWO POSSIBLE...IN THE HWO TONIGHT INTO THURSDAY. THE BEST POTENTIAL FOR SUCH CONVECTION TONIGHT APPEARS TO BE SW OF THE HIGHWAY 49 CORRIDOR...AND THEN SHIFTING TO THE EASTERN HALF OF THE CWA ON THURSDAY. THE POTENTIAL FOR HEAVY RAINFALL PERHAPS RESULTING IN SOME LOCALIZE FLASH FLOODING CANNOT BE RULED OUT EITHER...ESPECIALLY ACROSS MY SOUTHERN ZONES WHERE A GENERAL 1-2 INCHES OF RAIN FELL AS A RESULT OF YESTERDAY AND THIS MORNING'S ACTIVITY. WILL HOLD OFF ON ISSUING A FLASH FLOOD WATCH THOUGH AS A GOOD BIT OF UNCERTAINTY REMAINS WITH HOW THINGS WILL EXACTLY UNFOLD TONIGHT INTO TOMORROW. /19/ THURSDAY NIGHT THROUGH NEXT TUESDAY...GLOBAL MODELS ARE IN EXCELLENT AGREEMENT THAT THE MID LEVEL RIDGE WILL REBUILD OVER THE ARKLAMISS BRINGING A RETURN TO DRY CONDITIONS AND NEAR TO ABOVE NORMAL TEMPERATURES AS WE GO INTO THE WEEKEND. MODELS HAVE BACKED OFF ON THE INFLUENCE OF A NORTHERN STREAM TROUGH THAT WAS EXPECTED TO BRING A RETURN TO SHOWER/TSTM CHANCES FROM SUNDAY INTO MONDAY...AND THIS SEEMS REASONABLE GIVEN THE STRENGTH OF THE RIDGE IN PLACE. HAVE FOLLOWED MEX MOS GUIDANCE AND LIMITED SMALL RAIN CHANCES TO MONDAY/MON NIGHT FOR NOW. OTHERWISE...IT STILL APPEARS THERE WILL BE A CHANGE IN THE PATTERN FOR EARLY-MID NEXT WEEK WITH MODELS CONTINUING TO SHOW RETROGRESSION OF THE MEAN RIDGE POSITION AND DEVELOPMENT OF A STRONG EASTERN CONUS TROUGH. THIS WOULD INDUCE COOL NORTHWEST FLOW OVER THE ARKLAMISS AND A PERIOD OF COOLER WEATHER AND BELOW NORMAL TEMPERATURES IF IT VERIFIES. AT THIS TIME...IT DOES NOT LOOK COOL ENOUGH TO BRING A LATE SEASON FROST/FREEZE. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 60 80 54 76 / 40 50 6 4 MERIDIAN 62 82 52 77 / 34 52 11 4 VICKSBURG 57 80 54 77 / 53 33 4 4 HATTIESBURG 64 83 57 81 / 36 47 4 3 NATCHEZ 61 80 55 77 / 53 31 4 3 GREENVILLE 57 79 54 72 / 52 23 2 3 GREENWOOD 59 80 52 73 / 39 39 5 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 4, 1:55 PM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 155 PM CDT WED APR 4 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 051900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 155 PM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THERE WILL BE A RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS FOR LATE TONIGHT INTO THURSDAY. A COMPLEX OF STORMS IS EXPECTED TO AFFECT THE FAR WESTERN AREAS GENERALLY ALONG AND WEST OF THE MISSISSIPPI RIVER LATE TONIGHT THEN CROSS THE REST OF THE REGION ON THURSDAY. THIS WILL BE DUE TO THE COMBINATION OF AN AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE AND A FRONT. THE PRIMARY RISKS WILL BE DAMAGING WINDS TO 60 MPH...QUARTER SIZED HAIL AND A TORNADO OR TWO CAN NOT BE RULED OUT. THE STORMS SHOULD END BY THURSDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED ON THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Special weather statement, Apr 5, 1:08 AM CDT, 0 minutes before
ARZ074-050640-
ASHLEY AR-
108 AM CDT THU APR 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
108 AM CDT THU APR 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 8 MILES WEST OF WEST CROSSETT AT 108 AM CDT...MOVING EAST
AT 30 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3321 9213 3322 9209 3323 9210 3328 9204
3334 9159 3309 9157 3308 9214 3311 9214
3313 9212 3315 9211 3316 9214 3319 9214
TIME...MOT...LOC 0608Z 265DEG 26KT 3318 9211
EECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:17 AM CDT | Special Weather Statement | JAN | Washington | 28 min |
| Apr 5, 2:37 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 53 min |
| Apr 5, 3:26 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower, Washington | 64 min |
| Apr 5, 3:34 AM CDT | Special Weather Statement | JAN | Sharkey | 31 min |
| Apr 5, 3:55 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey | 50 min |
| Apr 5, 4:04 AM CDT | Special Weather Statement | JAN | Issaquena | 31 min |
| Apr 5, 4:20 AM CDT | Special Weather Statement | JAN | Issaquena | 30 min |
| Apr 5, 4:44 AM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
| Apr 5, 4:59 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 46 min |
| Apr 5, 5:30 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 60 min |
| Apr 5, 5:34 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 56 min |
| Apr 5, 6:15 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 30 min |
| Apr 5, 6:25 AM CDT | Special Weather Statement | JAN | Sharkey | 30 min |
| Apr 5, 6:35 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 55 min |
| Apr 5, 6:41 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 64 min |
| Apr 5, 6:52 AM CDT | Special Weather Statement | JAN | Holmes | 28 min |
| Apr 5, 7:05 AM CDT | Special Weather Statement | JAN | Holmes | 30 min |
| Apr 5, 7:08 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Yazoo | 67 min |
| Apr 5, 7:12 AM CDT | Tornado Warning | JAN | Madison, Yazoo | 33 min |
| Apr 5, 7:20 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 40 min |
| Apr 5, 7:29 AM CDT | Tornado Warning | JAN | Madison, Yazoo | 19 min |
| Apr 5, 7:38 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 46 min |
| Apr 5, 7:51 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 39 min |
| Apr 5, 8:00 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 48 min |
| Apr 5, 8:08 AM CDT | Special Weather Statement | JAN | Hinds, Rankin | 32 min |
| Apr 5, 8:14 AM CDT | Special Weather Statement | JAN | Issaquena | 41 min |
| Apr 5, 8:27 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 48 min |
| Apr 5, 8:46 AM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Apr 5, 9:03 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 57 min |
| Apr 5, 9:07 AM CDT | Special Weather Statement | JAN | Smith | 28 min |
| Apr 5, 9:13 AM CDT | Special Weather Statement | JAN | Simpson | 32 min |
| Apr 5, 9:36 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 54 min |
| Apr 5, 9:46 AM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Apr 5, 10:19 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 41 min |
| Apr 5, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 38 min |
| Apr 5, 10:51 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 39 min |
| Apr 5, 12:04 PM CDT | Special Weather Statement | JAN | Jones | 31 min |
| Apr 5, 1:08 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 47 min |
| Apr 5, 1:53 PM CDT | Special Weather Statement | JAN | Lamar | 32 min |
| Apr 5, 2:26 PM CDT | Special Weather Statement | JAN | Grenada | 44 min |
| Apr 5, 3:01 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Apr 5, 3:16 PM CDT | Special Weather Statement | JAN | Clay | 29 min |
| Apr 5, 3:51 PM CDT | Special Weather Statement | JAN | Clay | 59 min |
| Apr 5, 2:25 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 50 min |
| Apr 5, 2:58 AM CDT | Special Weather Statement | JAN | West Carroll | 32 min |
| Apr 5, 3:06 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Richland, West Carroll | 54 min |
| Apr 5, 3:09 AM CDT | Special Weather Statement | JAN | Richland | 31 min |
| Apr 5, 4:47 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 58 min |
| Apr 5, 5:17 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 42 min |
| Apr 5, 5:49 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland, West Carroll | 56 min |
| Apr 5, 1:29 AM CDT | Special Weather Statement | JAN | Ashley | 31 min |
| Apr 5, 2:02 AM CDT | Special Weather Statement | JAN | Chicot | 28 min |
| Apr 5, 4:12 AM CDT | Special Weather Statement | JAN | Ashley | 63 min |
| Apr 5, 4:23 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 52 min |
| Apr 5, 5:10 AM CDT | Severe Thunderstorm Warning | JAN | Chicot | 50 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.